Express Chemist Online Pharmacy
    Numark Max Strength Cold and Flu day and Night Capsules 16 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Coughs, Colds, Flu and Sore Throats > On The Go Cold and Flu Medicine > Numark Max Strength Cold and Flu day and Night Capsules 16

Numark Max Strength Cold and Flu day and Night Capsules 16

Numark Max Strength Cold and Flu day and Night Capsules 16
 
Click on image to enlarge


Price: £1.35 (incl VAT)
 
 
Price: £1.35 (incl VAT)    
 
 
Numark cold and flu day and night capsules for for round the clock relief from the symptoms associated with colds and flu. Relieves aches, pains, sore throat, headache, nasal congestion and fever. day capsules will also relieve fatigue and drowsiness.
  • Relieves common cold and flu symptoms.
  • Relief for headaches, nasal congestion, aches and pains and sore throats.
  • The day capsules relieve fatigue and drowsiness.
  • For adults and children over 12 years.
Directions for use:
Swallow whole with water. Do not chew.

dosage:
Adults and children over 12 years
2 capules every 4-6 hours during the daytime as required, followed by 2 night capsules at bedtime. Leave at least 4 hours between doses.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years.

Warnings:
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Contains paracetamol:
Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you have taken too much of this medicine even if you feel well.

Storage:
Do not store above 25c.
Do not use capsules after the date shown on the pack.
Always keep out of the reach and sight of children.

Ingredients: Each red/yellow day capsule contains:
Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg.
Each dark blue/light blue night capsule containsParacetamol 500mg, Phenylephrine Hydrochloride 6.1mg.
Note:
Does not contain a sleep aid.






Product code: 3709755     Price: £1.35 (incl VAT)    
 
Return to the On The Go Cold and Flu Medicine page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Numark Max Strength Cold and Flu day and Night Capsules 16 - Buy Online from Express Chemist UK Pharmacy

Coughs
Beechams
Benylin
Lemsip
Olbas
Sudafed



Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.